| Model Number |
1775850 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
Event or Problem Description
It was reported that the tip of the inserter broke off in the cage while being inserted during a xlif case.The tip was left in the patient, and the cage was further ¿tamped¿ in to place the cage.The fracture tip is fully inserted and stuck into the cage.